Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Open Mathematics

formerly Central European Journal of Mathematics

Editor-in-Chief: Gianazza, Ugo / Vespri, Vincenzo

1 Issue per year


IMPACT FACTOR 2016 (Open Mathematics): 0.682
IMPACT FACTOR 2016 (Central European Journal of Mathematics): 0.489

CiteScore 2016: 0.62

SCImago Journal Rank (SJR) 2016: 0.454
Source Normalized Impact per Paper (SNIP) 2016: 0.850

Mathematical Citation Quotient (MCQ) 2016: 0.23

Open Access
Online
ISSN
2391-5455
See all formats and pricing
More options …
Volume 13, Issue 1 (Jan 2015)

Issues

Carathéodory solutions of Sturm-Liouville dynamic equation with a measure of noncompactness in Banach spaces

Ahmet Yantir / Ireneusz Kubiaczyk / Aneta Sikorska-Nowak
Published Online: 2014-10-09 | DOI: https://doi.org/10.1515/math-2015-0002

Abstract

In this paper, we present the existence result for Carathéodory type solutions for the nonlinear Sturm- Liouville boundary value problem (SLBVP) in Banach spaces on an arbitrary time scale. For this purpose, we introduce an equivalent integral operator to the SLBVP by means of Green’s function on an appropriate set. By imposing the regularity conditions expressed in terms of Kuratowski measure of noncompactness, we prove the existence of the fixed points of the equivalent integral operator. Mönch’s fixed point theorem is used to prove the main result. Finally, we also remark that it is straightforward to guarantee the existence of Carathéodory solutions for the SLBVP if Kuratowski measure of noncompactness is replaced by any axiomatic measure of noncompactness.

Keywords : Sturm-Liouville equation; Banach space; Measure of noncompactness; Carathéodory solutions; Time scale

References

  • [1] Agarval R.P, O’Regan D., Difference equations in abstract spaces, J. Aust. Math. Soc. (Series A), 1998, 64 , 277-284CrossrefGoogle Scholar

  • [2] Agarwal R.P., Bohner M., Basic calculus on time scales and some of its applications, Result Math., 1999, 35, 3-22Google Scholar

  • [3] Agarwal R.P., Benchohra M., Seba D., On the applications of Measure of noncompactness to the existence of solutions for fractional difference equations, Results Math., 2009, 55, 221-230Google Scholar

  • [4] Ambrosetti A., Un teorema di esistenza por le equazioni differenziali negli spazi di Banach, Rend. Semin. Mat. Univ. Padova, 1967, 39, 349-361Google Scholar

  • [5] Asadollah A., Banaś J., Jallian Y., Existence of solutions for a class of nonlinear Volterrra singular integral equations, Comp. Math. Appl., 2011, 62, 1215-1227CrossrefGoogle Scholar

  • [6] Atici F.M., Guseinov G. Sh., On Green’s functions and positive solutions for boundary value problems on time scales, J. Comput. Appl. Math., 2002, 141, 75-99Google Scholar

  • [7] Banaś J, Goebel K, Measures of Noncompactness in Banach spaces, Lect. Notes Pure and Appl. Math., 60, Dekker, New York and Basel, 1980Google Scholar

  • [8] Bohner M., Peterson A., Dynamic Equations on Time Scales, An Introduction with Applications, Birkauser, Boston, 2001Google Scholar

  • [9] Bohner M., Peterson A. (Eds.), Advances in Dynamic Equations on Time Scales, Birkauser, Boston, 2003Google Scholar

  • [10] T. Cardinal, P. Rubbioni, On the existence of mild solutions of semilinear evolution differential inclusions, J. Math. Anal. Appl., 2005, 308, 620-635Google Scholar

  • [11] Cichoń M., On solutions of differential equations in Banach spaces, Nonlinear Anal., 2005, 60, 651-667Google Scholar

  • [12] Cichoń M., Kubiaczyk I., Sikorska-Nowak A., Yantir A., Weak solutions for the dynamic Cauchy problem in Banach spaces, Nonlinear Anal., 2009, 71, 2936-2943Google Scholar

  • [13] Cichoń ´ M., A note on Peano’s theorem on time scales, Appl. Math. Lett., 2010, 23, 1310-1313CrossrefWeb of ScienceGoogle Scholar

  • [14] Cichoń M., Kubiaczyk I., Sikorska-Nowak A., Yantir A., Existence of solutions of the dynamic Cauchy problem in Banach spaces, Demonstratio Math., 2012, 45(3), 561-573Google Scholar

  • [15] Darbo G., Punti uniti in transformazioni a condominio non compatto, Rend. Semin. Math. Univ. Padova, 1955, 24, 84-92Google Scholar

  • [16] DeBlasi F.S., On a property of unit sphere in a Banach space, Bull. Math. Soc. Sci. Math. Roumanie (N.S.), 1977, 21, 259-262Google Scholar

  • [17] Gonzalez C., Meloda A.J., Set-contractive mappings and difference equations in Banach spaces, Comput. Math. Appl., 2003, 45, 1235-1243CrossrefGoogle Scholar

  • [18] Gori C., Obukhovskii V., Ragni M., Rubbioni P., On some properties of semilinear functional differential inclusions in abstract spaces, J. Concr. and Appl. Math., 2006, 4(1), 183-214Google Scholar

  • [19] Guseinov G. Sh., Integration on time scales, J. Math. Anal. Appl., 2003, 285, 107-127Google Scholar

  • [20] Hilger S., Ein Maßkettenkalkül mit Anvendung auf Zentrumsmannigfaltigkeiten, PhD thesis, Universit Rat Würzburg, 1988Google Scholar

  • [21] Hilger S., Analysis on measure chains - a unified approach to continuous and discrete calculus, Results Math., 1990, 18, 18-56Google Scholar

  • [22] Kaymakcalan B., Lakshmikantham V., Sivasundaram S., Dynamical Systems on Measure Chains, Kluwer Akademic Publishers, Dordrecht, 1996Google Scholar

  • [23] Kubiaczyk I., Sikorska-Nowak A., Existence of solutions of the dynamic Cauchy problem on infinite time scale intervals, Discuss. Math. Differ. Incl. Control Optim., 2009, 29, 113-126CrossrefGoogle Scholar

  • [24] Kuratowski K., Sur les espaces complets, Fund. Math., 1930, 15, 301-309Google Scholar

  • [25] Mönch H, Boundary value problems for nonlinear ordinary differential equations of second order in Banach spaces, Nonlinear.anal., 1980, 4, 985-999CrossrefGoogle Scholar

  • [26] O’Regan D., Measures of noncompactness, Darbo maps and differential equations in abstract spaces, Acta Math. Hungar., 1995, 69(3), 233-261CrossrefGoogle Scholar

  • [27] Papageorgiou N. S., Existence of solutions for hyperbolic differential inclusions in Banach spaces, Arch. Math. (Brno), 1992, 28, 205-213Google Scholar

  • [28] Rodriguez J., Nonlinear discrete Sturm-Liouville problems, J. Math. Anal. Appl., 2005, 308(1), 380-391Google Scholar

  • [29] Sikorska-Nowak A., Dynamic equations (Δm)(t) = f(t;x (t)) on time scales, Demonstratio Math., 2011, 44(2), 317-333Google Scholar

  • [30] Su H., Liu L., Wang X., Sturm-Liouville BVP in Banach space, Adv. in Difference Equ., 2011, # 2011:65Web of ScienceGoogle Scholar

  • [31] Topal S. G., Yantir A., Cetin E., Existence of positive solutions of a Sturm-Liouville BVP on an unbounded time scale. J. Difference Equ. Appl., 2008, 14, 287-293CrossrefGoogle Scholar

  • [32] Xue X.,Nonlocal nonlinear differential equations with a measure of noncompactess in Banach spaces, Nonlinear Anal., 2009, 70, 2593-2601Google Scholar

  • [33] Yantir A., Kubiaczyk I., Sikorska-Nowak A., Nonlinear Sturm-Liouville dynamic equation with a measure of noncompactness in Banach spaces, Bull. Belg. Math. Soc. Simon Stevin, 2013, 20, 587-601 Google Scholar

About the article

Received: 2013-06-17

Accepted: 2014-06-12

Published Online: 2014-10-09

Published in Print: 2015-01-01


Citation Information: Open Mathematics, ISSN (Online) 2391-5455, DOI: https://doi.org/10.1515/math-2015-0002.

Export Citation

© 2015 Ahmet Yantir et al.. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in